MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER
Model Number 393-090
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer complaint reference: (b)(4).According to complaint, customer reported discrepancy (false high) on patient sample from the arterial blood gas abl90 flex analyzer (serial number (b)(6)).

Brand Name
ABL90 FLEX ANALYZER
Common Device Name
ABL90 FLEX ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
bernarda radoncic
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key25390008
Report Number3002807968-2026-00065
Device Sequence Number20184630
Product Code CHL
UDI-Device Identifier05700693930909
UDI-Public(01)05700693930909(10)R0446N001
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-090
Device Catalogue Number393-090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale
Patient Weight70 KG